# SDR HALA2018081700383

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 31,918 hours, 46,363 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: No Test
- Location: Emergency
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER NOT TESTING.   PERFORMED FUNCTIONAL TEST OF EMERGENCY POWER SYSTEM IAW AMM 24-24-00.  OPS CHECKED OK, NO FAULTS NOTED.
